zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Riemann theta functions periodic wave solutions and rational characteristics for the nonlinear equations. (English) Zbl 1201.35072
Summary: Based on a multidimensional Riemann theta function, a lucid and straightforward generalization of the Hirota-Riemann method is presented to explicitly construct multiperiodic Riemann theta functions periodic wave solutions for nonlinear equations such as the Caudrey-Dodd-Gibbon-Sawada-Kotera equation and $(2+1)$-dimensional breaking soliton equation. Among these periodic waves, the one-periodic waves are well-known cnoidal waves, their surface pattern is one-dimensional, and often they are used as one-dimensional models of periodic waves. The two-periodic waves are a direct generalization of one-periodic waves, their surface pattern is two-dimensional so that they have two independent spatial periods in two independent horizontal directions. A limiting procedure is presented to analyze in detail, asymptotic behavior of the multiperiodic waves and the relations between the periodic wave solutions and soliton solutions are rigorously established. This generalized Hirota-Riemann method can also be demonstrated on a class variety of nonlinear difference equations such as Toeplitz lattice equation.

MSC:
35C07Traveling wave solutions of PDE
35B40Asymptotic behavior of solutions of PDE
35B10Periodic solutions of PDE
35C08Soliton solutions of PDE
WorldCat.org
Full Text: DOI
References:
[1] Ablowitz, M. J.; Clarkson, P. A.: Solitons; nonlinear evolution equations and inverse scattering, (1991) · Zbl 0762.35001
[2] Bluman, G.; Kumei, S.: Symmetries and differential equations, Grad texts in math. 81 (1989) · Zbl 0698.35001
[3] Matveev, V. B.; Salle, M. A.: Darboux transformation and solitons, (1991) · Zbl 0744.35045
[4] Hirota, R.: Direct methods in soliton theory, (2004) · Zbl 1099.35111
[5] Belokolos, E.; Bobenko, A.; Enol’skij, V.; Its, A.; Matveev, V.: Algebro-geometrical approach to nonlinear integrable equations, (1994)
[6] Novikov, S. P.: Funct. anal. Appl., Funct. anal. Appl. 8, 236-246 (1974)
[7] Dubrovin, B. A.: Funct. anal. Appl., Funct. anal. Appl. 9, 265-273 (1975)
[8] Its, A.; Matveev, V. B.: Funct. anal. Appl., Funct. anal. Appl. 9, 65-66 (1975)
[9] Lax, P. D.: Comm. pure appl. Math., Comm. pure appl. Math. 28, 141-188 (1975)
[10] Mckean, H. P.; Moerbeke, P.: Invent. math., Invent. math. 30, 217-274 (1975)
[11] Gesztesy, F.; Holden, H.: Soliton equations and their algebro-geometric solutions, (2003) · Zbl 1061.37056
[12] Gesztesy, F.; Holden, H.: Philos. trans. R. soc. Lond. ser. A, Philos. trans. R. soc. Lond. ser. A 366, 1025 (2008)
[13] Qiao, Z. J.: Comm. math. Phys., Comm. math. Phys. 239, 309-341 (2003)
[14] Zhou, R. G.: J. math. Phys., J. math. Phys. 38, 2535-2546 (1997)
[15] Cao, C. W.; Wu, Y. T.; Geng, X. G.: J. math. Phys., J. math. Phys. 40, 3948-3970 (1999)
[16] Geng, X. G.; Wu, Y. T.; Cao, C. W.: J. phys. A, J. phys. A 32, 3733-3742 (1999)
[17] Geng, X. G.; Cao, C. W.: Nonlinearity, Nonlinearity 14, 1433-1452 (2001)
[18] Geng, X. G.; Dai, H. H.; Zhu, J. Y.; Wang, H. Y.: Stud. appl. Math., Stud. appl. Math. 118, 281 (2007)
[19] Hon, Y. C.; Fan, E. G.: J. math. Phys., J. math. Phys. 46, 032701-032721 (2005)
[20] Nakamura, A.: J. phys. Soc. Japan, J. phys. Soc. Japan 47, 1701-1705 (1979)
[21] Nakamura, A.: J. phys. Soc. Japan, J. phys. Soc. Japan 48, 1365-1370 (1980)
[22] Hirota, R.; Satsuma, J.: Progr. theoret. Phys., Progr. theoret. Phys. 57, 797 (1977)
[23] Hirota, R.; Hu, X. B.; Tang, X. Y.: J. math. Anal. appl., J. math. Anal. appl. 288, 326-348 (2003)
[24] Hon, Y. C.; Fan, E. G.: Modern phys. Lett. B, Modern phys. Lett. B 22, 547 (2008)
[25] Fan, E. G.; Hon, Y. C.: Phys. rev. E, Phys. rev. E 78, 036607-036619 (2008)
[26] Fan, E. G.: J. phys. A math. Theor., J. phys. A math. Theor. 42, 095206-095210 (2009)
[27] Ma, W. X.; Zhou, R. G.: Modern phys. Lett. A, Modern phys. Lett. A 24, 1677-1688 (2009)
[28] Chow, K. W.: Phys. scr., Phys. scr. 50, 233-237 (1994)
[29] Chow, K. W.: J. math. Phys., J. math. Phys. 36, 4125-4137 (1995)
[30] Chow, K. W.: Phys. lett. A, Phys. lett. A 285, 319-326 (2001) · Zbl 0969.35548
[31] Chow, K. W.; Lam, C. K.; Nakkeeran, K.; Malmed, B.: J. phys. Soc. Japan, J. phys. Soc. Japan 77, 054001 (2008)
[32] Tian, S. F.; Zhang, T. T.; Zhang, H. Q.: Phys. scr., Phys. scr. 80, 065013 (2009)
[33] Tian, S. F.; Wang, Z.; Zhang, H. Q.: J. math. Anal. appl., J. math. Anal. appl. 366, 646-662 (2010)
[34] Hirota, R.; Ohta, Y.: J. phys. Soc. Japan, J. phys. Soc. Japan 60, 798 (1991)
[35] Hu, X. B.; Li, C. X.; Nimmo, J. J. C.; Yu, G. F.: J. phys. A, J. phys. A 38, 195 (2005)
[36] Farkas, H. M.; Kra, I.: Riemann surfaces, (1992) · Zbl 0764.30001
[37] Sawada, K.; Kotera, T.: Progr. theoret. Phys., Progr. theoret. Phys. 51, 1355 (1974)
[38] Dodd, R. K.; Gibbon, J. D.: Proc. R. Soc. A, Proc. R. Soc. A 358, 287 (1977)
[39] Aiyer, R. N.; Fuchssteiner, B.; Oevel, W.: J. phys. A, J. phys. A 19, 3755-3770 (1986)
[40] Lou, S. Y.: Phys. lett. A, Phys. lett. A 175, 23-26 (1993)
[41] Wazwaz, A. M.: Appl. math. Comput., Appl. math. Comput. 197, 719-724 (2008)
[42] Hammack, J.; Scheffner, N.; Segur, H.: J. fluid mech., J. fluid mech. 209, 567 (1989)
[43] Calogero, F.; Degasperis, A.: Nuovo cimento B, Nuovo cimento B 31, 201 (1977)
[44] Adler, M.; Van Moerbeke, P.: Comm. pure appl. Math., Comm. pure appl. Math. 54, 153 (2001)
[45] Hu, X. B.; Ma, W. X.: Phys. lett. A, Phys. lett. A 293, 161-165 (2002)
[46] Dai, C. Q.; Wu, S. S.; Cen, X.: Internat. J. Theoret. phys., Internat. J. Theoret. phys. 47, 1286 (2008)
[47] Hu, H. C.; Tang, X. Y.; Lou, S. Y.: Chaos solitons fractals, Chaos solitons fractals 22, 327 (2004)
[48] Abramowitz, M.; Stegun, I.: Handbook of mathematical functions, (1965) · Zbl 0171.38503
[49] Lawden, D. F.: Elliptic functions and applications, (1989) · Zbl 0689.33001
[50] Shao, Z. Q.: J. math. Anal. appl., J. math. Anal. appl. 330, 511-540 (2007)
[51] Natali, F.; Pastor, A.: J. math. Anal. appl., J. math. Anal. appl. 347, 428-441 (2008)
[52] Lenells, J.: J. math. Anal. appl., J. math. Anal. appl. 306, 72-82 (2005)
[53] Liu, C. F.; Dai, Z. D.: Appl. math. Comput., Appl. math. Comput. 206, 272-275 (2008)
[54] Zha, Q. L.; Li, Z. B.: J. math. Anal. appl., J. math. Anal. appl. 359, 794-800 (2009)
[55] Peng, Y. Z.: J. phys. Soc. Japan, J. phys. Soc. Japan 74, 287-291 (2005)
[56] Chen, J. L.; Dai, C. Q.: Phys. scr., Phys. scr. 77, 025002 (2008)
[57] Dai, C. Q.; Wang, Y. Y.: Phys. lett. A, Phys. lett. A 372, 1810-1815 (2008)
[58] Huang, W. H.; Liu, Y. L.; Zhang, J. F.: Commun. theor. Phys. (Beijing), Commun. theor. Phys. (Beijing) 49, 268-274 (2008)